Skip to content Skip to navigation

Global solution for a diffusive epidemic model (HIV/AIDS) with a strong exponential source

Volume 9, Number 1 (2018), 30 - 40

Global solution for a diffusive epidemic model (HIV/AIDS) with a strong exponential source

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

In this paper, we investigate the existence of global solution and its uniform boundedness for a reaction-diffusion system witch models the spread of HIV/AIDS, with triangular matrix of diffusion coefficients and a strong exponential behavior of source, without any restriction on initial data, using Lyapunov function technique.


Fatal error: Unsupported operand types in /home/content/01/5820001/html/sites/all/modules/rules/includes/faces.inc on line 233